Scientists suspect low-dose effects have led to global epidemic
by darryl12 on Mon Oct 29, 2012 06:21 AM
Things to do before and after Chemo Therapy?Please share your views here!Thanks in advance!!
by daocresswell on Thu Nov 01, 2012 08:29 PM
by ourVictory on Thu Nov 01, 2012 08:46 PM
My Neuro-oncologist told me "eat more",and to add a shake that has the extra vitamins needed. I've tried 3 brands and selected the one that suits my taste since all three are very similar in contents. I learned too to change my diet to ease some of the effects. knowing I will be constipaTED THE FIRST TWO THREE DAYS i WOULD EAT MORE FIBER AT THE BEGINNING of my chemo THEN CHANGE TO A LOW FIBER diet SINCE ABOUT A WEEK LATER I WOULd START A TWO THREE DAY DIARREA cycle.
as soon as I get my avastin + irinotecan chemo I get extremely nauseated so I go to sleep-11-10 hrs. from the hospital to my room. Take my antinausea when needed to avoid and or minimize vomiting.And slowly but surely start recovering. Now that I am only on avastin i still go to a similar cycle that I dont remember having when I was on Temodar
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.